Proceedings of the Japan Academy

On the strict union of ranked metric spaces

Shizu Nakanishi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 8 (1974), 603-607.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518844

Digital Object Identifier
doi:10.3792/pja/1195518844

Mathematical Reviews number (MathSciNet)
MR0380702

Zentralblatt MATH identifier
0298.54002

Subjects
Primary: 54A20: Convergence in general topology (sequences, filters, limits, convergence spaces, etc.)
Secondary: 54E35: Metric spaces, metrizability

Citation

Nakanishi, Shizu. On the strict union of ranked metric spaces. Proc. Japan Acad. 50 (1974), no. 8, 603--607. doi:10.3792/pja/1195518844. https://projecteuclid.org/euclid.pja/1195518844


Export citation

References